Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 322, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Oct 7, 2011, 11:20 PM CDT for 4 counties in Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2011, 11:20 PM CDT (04:20 UTC)
- Expired
- Oct 8, 2011, 12:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Gove County, KS, Greeley County, KS, Logan County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 83 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 6:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
079
WUUS53 KGLD 080420
SVRGLD
KSC063-071-109-203-080500-
/O.NEW.KGLD.SV.W.0322.111008T0420Z-111008T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1120 PM CDT FRI OCT 7 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
SOUTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
LOGAN COUNTY IN WEST CENTRAL KANSAS...
WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL MIDNIGHT CDT/1100 PM MDT/
* AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF RUSSELL
SPRINGS TO 18 MILES SOUTHWEST OF LYDIA...AND WAS MOVING NORTHEAST
AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINONA...LYDIA...MONUMENT AND MARIENTHAL.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 77 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
&&
LAT...LON 3913 10128 3913 10068 3870 10083 3870 10112
3827 10112 3826 10164
TIME...MOT...LOC 0420Z 205DEG 34KT 3887 10110 3814 10149
WIND...HAIL 70MPH 1.00IN
$$
ROBINSON1 follow-up statement
123
WWUS53 KGLD 080431
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1031 PM MDT FRI OCT 7 2011
KSC071-080441-
/O.CAN.KGLD.SV.W.0322.000000T0000Z-111008T0500Z/
GREELEY KS-
1031 PM MDT FRI OCT 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREELEY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3837 10157 3913 10107 3913 10068 3870 10083
3870 10112 3827 10112 3826 10157
TIME...MOT...LOC 0431Z 205DEG 34KT 3896 10104 3829 10134
$$
KSC063-109-203-080500-
/O.CON.KGLD.SV.W.0322.000000T0000Z-111008T0500Z/
LOGAN KS-GOVE KS-WICHITA KS-
1131 PM CDT FRI OCT 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WICHITA...
NORTHWESTERN GOVE AND EASTERN LOGAN COUNTIES UNTIL MIDNIGHT CDT...
AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF RUSSELL SPRINGS
TO LYDIA...AND WAS MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LYDIA...MONUMENT...MARIENTHAL AND OAKLEY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 76 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
&&
LAT...LON 3837 10157 3913 10107 3913 10068 3870 10083
3870 10112 3827 10112 3826 10157
TIME...MOT...LOC 0431Z 205DEG 34KT 3896 10104 3829 10134
WIND...HAIL 70MPH 1.00IN
$$
ROBINSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 6:10 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Oct 7, 6:10 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 510 PM MDT FRI OCT 7 2011 .DISCUSSION... 243 PM MDT FRI OCT 7 2011 MAIN FORECAST PROBLEMS WILL BE COVERAGE/AMOUNT OF UPCOMING PRECIPITATION EVENT...WHEN TO END THE PRECIPITATION...AND HOW MUCH TO COOL OF TEMPERATURES THIS WEEKEND. SATELLITE SHOWING A NEARLY ZONAL FLOW IN THE PACIFIC THAT TRANSITIONS INTO A HIGHLY AMPLIFIED/BLOCKY PATTERN FROM NORTH AMERICA INTO THE WESTERN ATLANTIC. FIRST PART OF MAJOR UPPER TROUGH IS OVER THE NORTH CENTRAL PORTION OF THE COUNTRY AND MOVING TOWARD THE NORTH. THE SECOND...SOUTHERN PART OF THIS UPPER TROUGH IS DIGGING/DEEPENING/SLIGHTLY CUTTING OFF OVER THE SOUTHERN GREAT BASIN. FRONT THAT WAS A PART OF THUNDERSTORM EVENT FROM LAST NIGHT IS NEAR THE EASTERN END OF THE FORECAST AREA WITH A MOIST/UNSTABLE AIR MASS AHEAD OF IT. AT JET LEVEL...THE MODELS TENDED TO HAVE THE JET SEGMENT THAT IS CURRENTLY ROUNDING THE BOTTOM AND SOUTHEAST SIDE OF INCOMING TROUGH TOO FAR SOUTH AND EAST. THE UKMET/ECMWF WERE THE WORST WITH THE GFS DOING SLIGHTLY BETTER THAN THE NAM. AT MID LEVELS...MODELS HAVING A LITTLE DIFFICULTY WITH OUR COMPLEX UPPER TROUGH. IN GENERAL THEY WERE TOO PROGRESSIVE IN THEIR INITIALIZATION. OVERALL THE GFS AND CANADIAN WERE DOING SLIGHTLY BETTER THAN THE ECMWF. ON THE SURFACE WIND AND PRESSURE FIELD...THE GFS WAS DOING A LITTLE BETTER THAN THE NAM/ECMWF. ON THE LOW LEVEL THERMAL FIELD THE MODELS WERE CLOSE WITH THE CANADIAN DOING SLIGHTLY BETTER. BASED ON HEIGHT FALL ANALYSIS...STRONG EASTERN CONUS UPPER RIDGE... AND MODEL BIAS OF A COMPLICATED TROUGH OF THIS NATURE...WILL TEND TO BELIEVE A SLOWER/DEEPER AND FURTHER WEST PROGRESSION OF THE UPPER TROUGH TO OUR WEST. TONIGHT...UPPER LOW OVER THE FOUR CORNERS WILL FINALLY LIFT OUT ACROSS THE CENTRAL ROCKIES TONIGHT. STRONG SYNOPTIC SCALE LIFT AND JET LEVEL DIVERGENCE WILL CONTRIBUTE TO WIDESPREAD THUNDERSTORMS. SURFACE FRONT DRAPED ACROSS THE EASTERN FORECAST AREA WILL RETREAT WESTWARD AS A WARM FRONT...PROVIDING FURTHER FOCUS FOR THUNDERSTORMS. ENVIRONMENT WILL BE MODERATELY UNSTABLE AND STRONGLY SHEARED...LEADING TO THE POSSIBILITY OF ORGANIZED UPDRAFTS CAPABLE OF PRODUCING LARGE HAIL...STRONG WINDS...AND ISOLATED TORNADOES. DIVERGENCE ALOFT AND SLOW MOVING UPPER SYSTEM SUGGEST THE POSSIBILITY OF TRAINING STORMS AND HEAVY RAINFALL AS WELL. 024 SATURDAY/SATURDAY NIGHT...RIGHT REAR QUADRANT OF THE UPPER JET MOVES INTO THE AREA DURING THE DAY AND THEN REMAINS NEAR OR OVER THE AREA...ESPECIALLY IN THE WEST...DURING THE NIGHT. LOW LEVEL FOCUS ALONG WITH MID LEVEL LIFT WILL CONTINUE...ESPECIALLY THROUGH THE MIDDLE OF THE DAY. MODELS WANT TO DRY THINGS DURING THE AFTERNOON BUT LEARY OF THAT CONSIDERING THE JET IN THE AREA. SREF POPS REMAIN PRETTY HIGH THROUGH THE DAY WITH THE LOWEST IN THE SOUTH. SO DID TREND DOWN POPS A LITTLE...MAINLY IN THE SOUTH DURING THE AFTERNOON. ALSO WITH CLOUDS AND PRECIPITATION...TRIED TO MAKE MAXES AS COOL AS POSSIBLE BUT STILL MAY BE WARM. THERE MAY BE A BRIEF REPRIEVE DURING THE EVENING. HOWEVER...MODELS HAVE CONTINUED THE TREND OF BEING SLOWER WITH SYSTEM PLUS ACTUALLY GIVING THE TROUGH MORE OF A NEGATIVE TILT AND ANOTHER STRONG SHORTWAVE TROUGH ROTATING AROUND IT. SREF POPS REMAIN PRETTY ESPECIALLY IN THE NORTH AND EAST. SO TRENDED POPS IN THAT WAY. SUNDAY/SUNDAY NIGHT...SLOWER TREND WITH SYSTEM CONTINUES THIS PERIOD WITH NEGATIVELY TILTED TROUGH OR CUTOFF DEVELOPING TO OUR SOUTH AND WEST. CANADIAN IS THE MOST ROBUST WITH THIS. AGAIN SREF POPS ARE RATHER HIGH THROUGH THE DAY. IN FACT IT LOOKS LIKE COVERAGE OF PRECIPITATION INCREASES THROUGH THE DAY. SO AGAIN INCREASED POPS ESPECIALLY IN THE EAST TO NORTHEAST HALF. PRECIPITATION SHOULD SLOWLY END FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA DURING THE NIGHT. BECAUSE OF THE CLOUD COVER AND PRECIPITATION AROUND ON SUNDAY TRENDED THE MAXES DOWN. BUT AGAIN AM AFRAID THAT AM TOO WARM. MONDAY...WEAK RIDGING/WESTERLY FLOW ALOFT AND FAVORABLE SURFACE WILL MAKE FOR DRY DAY AND WARMING TEMPERATURES. MONDAY NIGHT THROUGH FRIDAY...RATHER BENIGN PERIOD. MAY BE SOME LIGHT PRECIPITATION AT THE BEGINNING OF THE PERIOD. DRY PROGRESSIVE/WESTERLY FLOW ALOFT THROUGH MOST OF THE PERIOD WITH RIDGING BY THE END WILL MAKE FOR A DRY FORECAST ALONG WITH A SLOW WARMING TREND. THANKS TO ALL WHO COLLABORATED. BULLER && .AVIATION... 510 PM MDT FRI OCT 7 2011 FOR THE 00Z TAFS...COLD FRONT CURRENTLY RETROGRADING BACK INTO THE AREA...WITH SHRA/TSRA DEVELOPING ALONG IT. EXPECT SHRA/TSRA TO CONTINUE TO DEVELOP AND INCREASE IN COVERAGE THROUGH THE EVENING HOURS. A SEVERE THUNDERSTORM IS POSSIBLE IN THE AREA THROUGH THE EVENING HOURS. PRECIPITATION WILL CONTINUE INTO THE OVERNIGHT HOURS AND TRANSITION TO MAINLY SHRA. TSRA WILL ONCE AGAIN BE POSSIBLE TOMORROW AFTERNOON. AS FAR AS CIG/VIS...EXPECT TEMPO MVFR CIGS/VIS IN HEAVIER TSRA EARLY...THEN TRANSITIONING TO PREDOMINANTLY MVFR CIG/VIS IN RAINSHOWERS. EXPECT CONDS TO IMPROVE TO VFR AFTER MIDDAY TOMORROW. BAS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Oct 7, 11:30 AM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1030 AM MDT FRI OCT 7 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081445- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1030 AM MDT FRI OCT 7 2011 /1130 AM CDT FRI OCT 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA LATER THIS AFTERNOON AND TONIGHT. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR. STORMS WILL DEVELOP THIS AFTERNOON ALONG A COLD FRONT LOCATED FROM NEAR MCCOOK NEBRASKA SOUTHWEST TO TRIBUNE KANSAS. STORMS WILL THEN SPREAD NORTH OVER THE REMAINDER OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SATURDAY...MAINLY IN THE MORNING. AT THIS TIME...STORMS ON SATURDAY ARE NOT EXPECTED TO BECOME SEVERE. ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING...MAINLY EAST OF HIGHWAY 25 IN NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.
In the hours before
Local storm report, Oct 7, 8:04 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM FUNNEL CLOUD 2 SW GRAINFIELD 39.09N 100.50W
10/07/2011 GOVE KS EMERGENCY MNGR
PUBLIC ALSO REPORTED A FUNNEL IN SAME LOCATION.
&&
PMURRAYSpecial weather statement, Oct 7, 9:43 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 843 PM MDT FRI OCT 7 2011 KSZ029-080300- GOVE- 943 PM CDT FRI OCT 7 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GOVE COUNTY IN WEST CENTRAL KANSAS... AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO 9 MILES EAST OF SCOTT CITY...MOVING NORTHEAST AT 55 MPH. DAMAGING HAIL UP TO GOLF BALL SIZE IS EXPECTED WITH THIS DANGEROUS STORM. PEOPLE IN SOUTHERN GOVE COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. && LAT...LON 3881 10068 3878 10022 3869 10035 3870 10076 TIME...MOT...LOC 0243Z 219DEG 50KT 3859 10069 JRM
Special weather statement, Oct 7, 10:03 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1003 PM CDT FRI OCT 7 2011
KSZ042-080315-
WICHITA-
1003 PM CDT FRI OCT 7 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WICHITA COUNTY IN WEST CENTRAL KANSAS...
AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS MOVING NORTHEAST AT 45 MPH OVER WICHITA COUNTY.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3826 10157 3866 10152 3869 10112 3827 10112
3826 10113
TIME...MOT...LOC 0303Z 204DEG 37KT 3850 10127
ROBINSONSpecial weather statement, Oct 7, 10:15 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1015 PM CDT FRI OCT 7 2011
KSZ028-041-042-080345-
GREELEY-LOGAN-WICHITA-
1015 PM CDT FRI OCT 7 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS...GREELEY
COUNTY IN WEST CENTRAL KANSAS AND WICHITA COUNTY IN WEST CENTRAL
KANSAS...
AT 1010 PM CDT/910 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES WEST OF SCOTT STATE LAKE TO 14 MILES SOUTH OF SELKIRK...MOVING
NORTHEAST AT 55 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3885 10122 3884 10082 3873 10082 3869 10084
3870 10112 3832 10112 3826 10115 3826 10180
TIME...MOT...LOC 0316Z 216DEG 48KT 3870 10106 3834 10153
ROBINSONLocal storm report, Oct 7, 10:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
937 PM MDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM FUNNEL CLOUD 2 SE GOVE 38.94N 100.46W
10/07/2011 GOVE KS LAW ENFORCEMENT
&&
BASLocal storm report, Oct 7, 10:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
945 PM MDT FRI OCT 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM FLASH FLOOD 2 S HOXIE 39.33N 100.44W
10/07/2011 SHERIDAN KS EMERGENCY MNGR
WATER OVER HIGHWAY 23 JUST SOUTH OF HOXIE
&&
BASThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:08 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 37 min |
| Oct 7, 7:10 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan, Thomas | 21 min |
| Oct 7, 7:23 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 37 min |
| Oct 7, 7:42 PM CDT | Special Weather Statement | GLD | Sheridan | 18 min |
| Oct 7, 7:55 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 35 min |
| Oct 7, 7:59 PM CDT | Special Weather Statement | GLD | Decatur | 31 min |
| Oct 7, 8:59 PM CDT | Flash Flood Warning | GLD | Wichita | 6 hr |
| Oct 7, 9:01 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 29 min |
| Oct 7, 9:19 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 41 min |
| Oct 7, 9:43 PM CDT | Special Weather Statement | GLD | Gove | 17 min |
| Oct 7, 9:50 PM CDT | Tornado Warning | GLD | Gove | 25 min |
| Oct 7, 10:03 PM CDT | Special Weather Statement | GLD | Wichita | 12 min |
| Oct 7, 10:09 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 18 min |
| Oct 7, 10:10 PM CDT | Tornado Warning | GLD | Gove | 35 min |
| Oct 7, 10:15 PM CDT | Special Weather Statement | GLD | Wichita | 30 min |
| Oct 7, 10:21 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 54 min |
| Oct 7, 10:26 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 64 min |
| Oct 7, 10:34 PM CDT | Flash Flood Warning | GLD | Gove, Logan, Sheridan | 4 hr |
| Oct 7, 10:41 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 34 min |
| Oct 7, 10:56 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 49 min |
| Oct 7, 10:58 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 44 min |
| Oct 7, 11:27 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton, Sheridan | 48 min |
| Oct 7, 11:38 PM CDT | Tornado Warning | GLD | Wichita | 37 min |
| Oct 8, 12:02 AM CDT | Flash Flood Warning | GLD | Logan, Wichita | 3 hr |
| Oct 8, 12:11 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 49 min |
| Oct 8, 12:18 AM CDT | Tornado Warning | GLD | Gove, Logan | 27 min |
| Oct 8, 12:23 AM CDT | Tornado Warning | GLD | Logan | 37 min |
| Oct 8, 12:52 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 38 min |
| Oct 8, 2:26 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 34 min |
| Oct 8, 2:52 AM CDT | Areal Flood Warning | GLD | Decatur, Gove, Graham, Logan, Norton, Sheridan and 2 more | 12 hr |
| Oct 8, 10:26 AM CDT | River Flood Warning | GLD | Norton | 26 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.